Illinois, 2008

Hail and Damaging Winds in Illinois, January 29, 2008

January 29, 2008 · NWS ILX · 9 events in 7 counties and zones

A strong cold front raced across Illinois during the afternoon hours of January 29th. Severe thunderstorms developed ahead of the front, producing damaging wind gusts and large hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$87,000
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

A strong cold front raced across Illinois during the afternoon hours of January 29th. Severe thunderstorms developed ahead of the front, producing damaging wind gusts and large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jan 29, 11:19 AM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Jan 29, 11:19 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1119 AM CST TUE JAN 29 2008

.DISCUSSION...
ISSUED 1004 AM CST TUE JAN 29 2008

CURRENT FORECAST ON TRACK. FRONT CURRENTLY APPROACHING GBG AND
SHOULD SWEEP ACROSS FORECAST AREA DURING THE DAY BRINGING SHARPLY
COLDER TEMPS. SOME SHRA HAVE DEVELOPED DURING LAST HOUR NORTH OF
QUINCY ALONG THE BOUNDARY AND THIS LINE MAY BE THE START OF A MORE
SIGNIFICANT CONVECTIVE EVENT. HOWEVER...LOWS CLOUDS ENTRENCHED
OVER THE EAST AND NORTHEAST ZONES MAY INHIBIT CONVECTION SOMEWHAT
AND LIMIT AND DAMAGING WIND THREAT TO SOUTH OF U.S. HIGHWAY 36.

MAIN THREAT WILL BE WORKING HIGH MOMENTUM AIR DOWNWARD IN
DOWNDRAFTS. SO THIS SITUATION WILL BE A COMBINATION OF GRADIENT
WINDS AND FORCING DUE TO CONVECTION. WILL MONITOR CLOSELY TO
DETERMINE IF A SHORT-FUSED HIGH WIND WARNING MAY BE MORE USEFUL
THAN TRYING TO PINPOINT WHICH SHOWERS MAY PRODUCE DAMAGING GUSTS.
OF COURSE THIS ASSUMES THAT ANY WARNINGS ARE NEEDED WHICH IS STILL
TO BE SEEN.

&&

.AVIATION...
ISSUED 1114 AM CST TUE JAN 29 2008

VSBYS AND CIGS HAVE FALLEN IN WARM ADVECTION AREA IN EASTERN
ILLINOIS AND ARE EVIDENT AT CMI AND BMI. CONDITIONS SHOULD IMPROVE
SOMEWHAT PRIOR TO COLD FRONTAL PASSAGE AS WINDS INCREASE AND
BECOME A BIT MORE SOUTHWESTERLY. HOWEVER...WIND SPEEDS WILL REMAIN
IN THE 20-30KT WITH OCCASIONAL GUSTS TO 35KT RANGE. LINE OF
CONVECTION HAS BEGUN TO FORM UP ALONG STRONG CONVERGENT BOUNDARY
OVER NORTHWEST ILLINOIS. INDIVIDUAL CELLS MAY BE SIGNIFICANT
ENOUGH TO FORCE DOWN HIGH MOMENTUM AIR OFF THE SURFACE.

BARKER
&&

.PREV DISCUSSION...
ISSUED 415 AM CST TUE JAN 29 2008

NOT A VERY NICE DAY AHEAD WEATHERWISE FOR IL TODAY. 00Z SHORT
RANGE MODELS ARE FAIRLY SIMILAR WITH ARCTIC FRONT SWEEPING EAST
ACROSS IL TODAY AND BRINGING DRASTIC CHANGES IN WEATHER.
ADDRESSING SLIGHT RISK OF SEVERE STORMS AHEAD OF COLD FRONT THIS
AFTERNOON EAST OF I-55. LOOKING AT STRONG WNW WINDS BEHIND COLD
FRONT THIS AFTERNOON AND EVENING EASILY TO REACH WIND ADVISORY
CRITERIA. ALSO HAVE RAIN TURNING TO SNOW THIS AFTERNOON WITH
STRONG WINDS CAUSING BLOWING SNOW ESPECIALLY NORTH OF LINCOLN.
MODELS DIVERGE WITH HANDLING NEXT STRONG STORM SYSTEM THU
NIGHT/FRI. MODELS OVERALL TRENDING BACK FURTHER SE WITH SURFACE
LOW TRACK WHILE WRF IT SE OUTLIER...WHILE GFS APPEARS TOO FAST.
FAVOR ECMWF WITH SPEED AND TRACK OF DEEPENING SURFACE LOW.

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
09Z/3 AM SURFACE MAP SHOWS 981 MB LOW PRESSURE JUST NORTH OF LAKE
SUPERIOR WITH AN ARCTIC FRONT EXTENDING OVER NW WI AND CENTRAL IA
TO ELONGATED 992 MB LOW PRSSURE IN CENTRAL KS. 1021 MB HIGH
PRESSURE WAS PARKED OVER FL. STRONG PRESSURE GRADIENT REMAINS OVER
IL WITH SOUTH WINDS 15 TO 25 MPH AND FEW GUSTS NEAR 30 MPH. SOUTH
BREEZY HOLDING TEMPS NEARLY STEADY OR EVEN RISING A BIT INTO THE
UPPER 40S TO AROUND 50F. DEWPOINTS WERE IN THE UPPER 30S AND LOWER
40S. RADAR MOSAIC SHOWS SCATTERED SHOWERS EAST OF I-57 AND
DRIFTING NE. THERE WAS AN ISOLATED THUNDERSTORM NEAR CASEY AND
CHARLESTON/MATTOON DURING THE PAST HOUR. ALOFT A VIGOROUS UPPER
LEVEL TROF WAS DIGGING INTO THE CENTRAL PLAINS WHILE UPPER LEVEL
RIDGE ALONG THE EAST COAST WHICH PUTS IL IN A SW UPPER LEVEL FLOW.

MODELS AGREE WITH 992 MB LOW PRESSURE IN KS DEEPENING AS IT
EJECTS NE TO NEAR OR NORTH OF PEORIA BY 18Z/NOON TODAY AND TO SW
LOWER MI BY 00Z/6 PM AT 987 MB. THIS SWEEPS ARCTIC FRONT EAST TO
JUST WEST OF THE IL RIVER BY 18Z AND INTO FAR WESTERN INDIANA BY
00Z/6 PM. STRONG SHORT WAVE TO EJECT FROM THE CENTRAL PLAINS INTO
IL DURING THIS AFTERNOON. LIKELY TO CATEGORICAL POPS DEVELOP TODAY
ESPECIALLY THIS AFTERNOON. SPC EXTENDED SLIGHT RISK OF SEVERE NW
TO A SPRINGFIELD TO RANTOUL LINE THIS AFTERNOON. A LOW TOP SQUALL
LINE COULD DEVELOP NEAR OR JUST EAST OF I-55 EARLY THIS AFTERNOON
AND RACE EAST TOWARD THE IL/IN BORDER BY SUNSET. INSTABILITY IS
MARGINAL WITH 200 TO 400 J/KG MIXED LAYER CAPES AND DEWPOINTS IN
THE LOWER 50S (CURRENTLY IN CENTRAL MO) TRANSPORT INTO EAST/SE IL
THIS AFTERNOON. BUT VERY STRONG WIND FIELDS/SHEAR AND UPPER LEVEL
FORCING TO OFFSET THIS WEAKER INSTABILITY. STRAIGHTLINE WINDS IS
MAIN THREAT ESPECIALLY FROM PARIS TO EFFINGHAM SE.

EXTREMELY TIGHT PRESSURE GRADIENT BEHIND COLD FRONT WILL BRINGS
WINDS TO 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH OR STRONGER THIS
AFTERNOON AND EVENING. STRONGEST WINDS WILL BE ABOUT AN HOUR OR
TWO AFTER COLD FRONTAL PASSAGE. KEPT WIND ADVISORY THIS AFTERNOON
AND EVENING ACROSS AREA. THIS WILL NEED TO BE WATCHED IF WINDS GET
STRONGER AND MAYBE NEED HIGH WIND WARNING. BUT SUSTAINED WINDS OF
40 MPH OR MORE AND GUSTS OF 58 MPH OR MORE SEEMS ISOLATED JUST
BEHIND COLD FRONT RIGHT NOW. RAIN THIS MORNING TO TURN TO SNOW
FROM WEST TO EAST THIS AFTERNOON WITH 1 INCH OR LESS AS
DEFORMATION ZONE NW OF GALESBURG WITH HEAVIER SNOW BAND. BUT VERY
STRONG WINDS WILL CAUSE BLOWING SNOW AND CONTINUED BLOWING SNOW
ADVISORY THIS AFTERNOON AND EVENING FROM RUSHVILLE TO BLOOMINGTON
NORTH. LIGHT SNOW CHANCES DIMINISH FROM WEST TO EAST DURING THE
EVENING AS STRONG LOW PRESSURE MOVES TO LAKE HURON BY MIDNIGHT AND
TO THE ONTARIO AND QUEBEC PROVINCE LINE BY 12Z/WED. MORNING HIGHS
IN THE 50S PLUMMET INTO THE 20S/30S DURING THIS AFTERNOON. DROPPED
LOWS A FEW MORE DEGREES TONIGHT WITH SINGLE DIGITS OVER CENTRAL IL
AND GALESBURG AROUND ZERO WHILE 10 TO 15 IN SE IL. STRONG WINDS
YET TO GENERATE WIND CHILLS OF 5 TO 15 BELOW ZERO IN CENTRAL IL BY
OVERNIGHT WITH GALESBURG GETTING CLOSE TO 20 BELOW LATER TONIGHT.

HIGH PRESSURE OVER THE ROCKIES SETTLES INTO THE OH/TN VALLEYS BY
WED AFTERNOON. THIS TO DECREASE CLOUDS OVERNIGHT WITH PARTLY TO
MOSTLY SUNNY SKIES WED. WILL SEE SOME MID/HIGH CLOUDS INCREASE
OVER NORTHERN AREAS WED AFTERNOON AHEA DOF LOW RPESSURE DEVELOPING
OVER THE OK PANHANDLE. COOLED HIGHS WED BY A FEW DEGREES INTO THE
20S AS SEEN FROM UPSTREAM POLAR AIR MASS IN THE PLAINS.

LONG TERM...THURSDAY THROUGH MONDAY NIGHT
LOW PRESSURE FIRST TRACKS SE INTO THE LOWER MS VALLEY THU
AFTERNOON AND TO SPREAD LIGHT SNOW CHANCES BACK NE INTO CENTRAL IL
ESPECIALLY FROM SPRINGFIELD TO TERRE HAUTE SW. LOW PRESSURE THEN
TURNS NE AND DEEPENS TOWARD THE EASTERN GREAT LAKES FRI. WRF MODEL
KEEPS BRUNT OF QPF SE OF CENTRAL IL WHILE FAVORED ECMWF SPREAD
HEAVIER QPF INTO CENTRAL IL THU NIGHT/FRI. LOOKS COLD ENOUGH FOR
MOSTLY SNOW WITH THIS EVENT OVER CENTRAL IL WHERE COUPLE INCHES AT
LEAST POSSIBLE ESPECIALLY SE OF THE IL RIVER. MIX OF SNOW...RAIN
AND FREEZING RAIN IN SE IL EVENTUALLY TURNING TO SNOW DURING THE
DAY FRI. SNOW CHANCES DIMINISH BY DAYS END FRI AS STRONG LOW PULLS
AWAY. THEN ANOTHER DRY WEEKEND IN STORE FOR IL AS HIGH PRESSURE
SETTLES INTO THE EASTERN U.S. AND IN A NEUTRAL/ZONAL UPPER LEVEL
FLOW WITH TEMPS A BIT ABOVE NORMAL. ANOTHER STRONG LOW TO EJECT NE
ACROSS THE EASTERN U.S. MON OR TUE RETURNING CHANCE OF RAIN OR
SNOW TO IL AS VERY ACTIVE WX PATTERN CONTINUES THIS WINTER.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ILZ042>057-061>063-
066>068-071>073.

BLOWING SNOW ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ILZ027>031-
036>038-040-041.

&&
Hazardous weather outlook, Jan 29, 11:41 AM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1141 AM CST TUE JAN 29 2008

ILZ027>031-036>038-040-041-301200-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
1141 AM CST TUE JAN 29 2008

...BLOWING SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL PLOW ACROSS CENTRAL ILLINOIS EARLY THIS
AFTERNOON BRINGING STRONG WINDS AND A DRAMATIC CHANGE IN
TEMPERATURES. AHEAD OF THE FRONT...SHOWERS AND A FEW THUNDERSTORMS
WILL DEVELOP...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. ONCE THE
FRONT PASSES TO THE EAST...STRONG WEST TO NORTHWEST WINDS WILL
DEVELOP...GUSTING UP TO 45 MPH AT TIMES. LINGERING SHOWERS WILL
CHANGE BRIEFLY OVER TO SNOW BEFORE ENDING THIS EVENING.
SNOW ACCUMULATIONS WILL BE MINIMAL...WITH PERHAPS UP TO ONE INCH
ALONG AND NORTH OF INTERSTATE 74. THE STRONG WINDS COMBINED WITH
THE SNOW WILL CREATE CONSIDERABLE BLOWING SNOW ACROSS THE AREA FOR
A BRIEF TIME LATE THIS AFTERNOON AND EVENING PRODUCING HAZARDOUS
DRIVING CONDITIONS. THE POWERFUL STORM SYSTEM AND COLD FRONT WILL
SHIFT WELL EAST OF THE AREA EARLY THIS EVENING WITH THE SNOW
ENDING AND WINDS SLOWLY DIMINISHING OVERNIGHT.

THE ILLINOIS RIVER SOUTH OF PEORIA WILL CONTINUE ABOVE FLOOD
STAGE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL TRACK THROUGH THE OHIO VALLEY THURSDAY NIGHT
INTO FRIDAY BRINGING A CHANCE OF ACCUMULATING SNOW TO THE AREA.

THE ILLINOIS RIVER SOUTH OF PEORIA WILL CONTINUE ABOVE FLOOD
STAGE THROUGH THE REMAINDER OF THE WEEK. RIVER LEVELS ARE
EXPECTED TO DROP BELOW FLOOD STAGE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...ALTHOUGH
REPORTS OF ANY DAMAGE WITH THE STRONG GRADIENT WINDS OR SNOWFALL
REPORTS WOULD BE APPRECIATED.

ILZ042>057-061>063-301200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-LOGAN-MACON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-
SHELBY-VERMILION-
1141 AM CST TUE JAN 29 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL PLOW ACROSS CENTRAL AND EAST CENTRAL
ILLINOIS THIS AFTERNOON...BRINGING VERY WINDY AND SHARPLY COLDER
WEATHER BY LATE IN THE DAY. AHEAD OF THE FRONT...SHOWERS AND A FEW
THUNDERSTORMS WILL DEVELOP...A FEW OF THE THUNDERSTORMS COULD
PRODUCE STRAIGHT LINE WIND DAMAGE...ESPECIALLY NEAR AND SOUTHEAST
OF THE I-72 AND I-74 CORRIDORS EARLY THIS AFTERNOON.

ONCE THE FRONT PASSES TO THE EAST...STRONG WEST TO NORTHWEST WINDS
WILL DEVELOP...GUSTING UP TO 45 MPH AT TIMES. LINGERING SHOWERS
WILL CHANGE BRIEFLY OVER TO SNOW SHOWERS BEFORE ENDING THIS
EVENING. ACCUMULATIONS WILL BE MINIMAL...WITH PERHAPS A HALF INCH
TO ONE INCH UP ALONG THE I-74 CORRIDOR. WINDS WILL GRADUALLY
SUBSIDE LATE TONIGHT AS THE STRONG LOW PULLS WELL TO OUR EAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL TRACK THROUGH THE OHIO VALLEY THURSDAY
NIGHT INTO FRIDAY BRINGING A CHANCE OF ACCUMULATING SNOW TO THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND SOUTH OF A SPRINGFIELD
TO HOOPESTON LINE EARLY THIS AFTERNOON.

ILZ066>068-071>073-301200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1141 AM CST TUE JAN 29 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT
...TORNADO WATCH NUMBER 24 IN EFFECT UNTIL 7 PM CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL PLOW ACROSS EAST CENTRAL AND SOUTHEAST
ILLINOIS LATE THIS AFTERNOON...ACCOMPANIED BY STRONG WINDS AND
SHARPLY COLDER WEATHER BY EVENING. AHEAD OF THE FRONT...SHOWERS
AND THUNDERSTORMS WILL DEVELOP. A FEW OF THE STORMS COULD BECOME
SEVERE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY THREAT.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

ONCE THE FRONT PASSES TO THE EAST...STRONG WEST TO NORTHWEST
WINDS WILL DEVELOP...GUSTING UP TO 45 MPH AT TIMES. LINGERING
SHOWERS WILL CHANGE BRIEFLY OVER TO SNOW SHOWERS BEFORE ENDING
THIS EVENING. LITTLE OR NO ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL TRACK THROUGH THE OHIO VALLEY THURSDAY NIGHT
INTO FRIDAY BRINGING A CHANCE OF ACCUMULATING SNOW TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON...PRIMARILY FROM
1 PM UNTIL 7 PM.

HARDIMAN/SMITH

The radar

The Lincoln radar (KILX), 47 km away, was scanning. The volume nearest the first event began at 19:06 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 4 hail. Local standard time, as filed.

Hail, Menard

When
January 29, 1:07 PM CST to 1:08 PM CST
Where
Menard County, 2 mi S of Petersburg
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.991, -89.850

Thunderstorm Wind, Logan

When
January 29, 1:40 PM CST
Where
Logan County, Chestervale
Measured
56 kt (64 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
40.080, -89.320

Outbuildings were damaged by thunderstorm winds.

Thunderstorm Wind, Clay

When
January 29, 4:15 PM CST to 4:45 PM CST
Where
Clay County, 1 mi W of Xenia to Sailor Spgs
Measured
53 kt (61 mph) measured gust
Property damage
$35,000
Reported by
AWOS
Coordinates
38.630, -88.648

A 61 MPH wind gust was measured at the Flora Airport. Numerous trees, tree limbs, and power lines were blown down between Xenia and Sailor Springs, including the Flora area. In addition, siding was torn off mobile homes in Flora and a semi was blown over near Sailor Springs.

Hail, Clay

When
January 29, 4:20 PM CST
Where
Clay County, Flora
Measured
0.88 in hail
Reported by
Mesonet
Coordinates
38.670, -88.480

Thunderstorm Wind, Richland

When
January 29, 4:35 PM CST
Where
Richland County, 0.54 mi W of Olney
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
38.730, -88.090

Numerous trees and power lines were blown down in the county.

Thunderstorm Wind, Jasper

When
January 29, 4:40 PM CST
Where
Jasper County, Newton to Yale
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
38.980, -88.170

A few trees were blown down between Newton and Yale.

Thunderstorm Wind, Crawford

When
January 29, 4:55 PM CST to 5:00 PM CST
Where
Crawford County, Hutsonville to Robinson
Measured
52 kt (60 mph) estimated gust
Property damage
$12,000
Reported by
Trained Spotter
Coordinates
39.120, -87.670

Several trees and power lines were blown down between Hutsonville and Robinson.

Hail, Lawrence

When
January 29, 5:02 PM CST
Where
Lawrence County, 0.5 mi W of Lawrenceville
Measured
0.88 in hail
Reported by
COOP Observer
Coordinates
38.720, -87.679

Hail, Lawrence

When
January 29, 5:02 PM CST
Where
Lawrence County, 0.5 mi W of Lawrenceville
Measured
0.88 in hail
Reported by
COOP Observer
Coordinates
38.720, -87.679

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, January 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 77978, 77985, 77987, 77980, 77988, 77989, 77990, 77981, 77983.